Delirium caused by tacrine and ibuprofen interaction [7]

W. M. Hooten, G. Pearlson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)842
Number of pages1
JournalAmerican Journal of Psychiatry
Volume153
Issue number6
StatePublished - 1996
Externally publishedYes

Fingerprint

Drug Dose Response Relationship
Tacrine
Delirium
Ibuprofen
Drug Interactions
Alzheimer Disease
Pain

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Delirium caused by tacrine and ibuprofen interaction [7]. / Hooten, W. M.; Pearlson, G.

In: American Journal of Psychiatry, Vol. 153, No. 6, 1996, p. 842.

Research output: Contribution to journalArticle

Hooten, WM & Pearlson, G 1996, 'Delirium caused by tacrine and ibuprofen interaction [7]', American Journal of Psychiatry, vol. 153, no. 6, pp. 842.
Hooten, W. M. ; Pearlson, G. / Delirium caused by tacrine and ibuprofen interaction [7]. In: American Journal of Psychiatry. 1996 ; Vol. 153, No. 6. pp. 842.
@article{0be22aa175dc476c9e5e26805d8417c2,
title = "Delirium caused by tacrine and ibuprofen interaction [7]",
author = "Hooten, {W. M.} and G. Pearlson",
year = "1996",
language = "English (US)",
volume = "153",
pages = "842",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "6",

}

TY - JOUR

T1 - Delirium caused by tacrine and ibuprofen interaction [7]

AU - Hooten, W. M.

AU - Pearlson, G.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030008887&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030008887&partnerID=8YFLogxK

M3 - Article

C2 - 8633709

AN - SCOPUS:0030008887

VL - 153

SP - 842

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 6

ER -